How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask D. Baron, MD Your Own Question
D. Baron, MD
D. Baron, MD, Doctor (MD)
Category: Health
Satisfied Customers: 1040
Experience:  Physician with 27 years of experience.
Type Your Health Question Here...
D. Baron, MD is online now
A new question is answered every 9 seconds

My blood pressure is 156/85 right now and I have been ...

Customer Question

My blood pressure is 156/85 right now and I have been taking 30 miliigrams of prednisone for 2 days - I feel very anxious - what shoud I do? I was at the doctor on Monday and my blood pressure was high then too - but I have never had high blood pressure before.
Submitted: 9 years ago.
Category: Health
Expert:  D. Baron, MD replied 9 years ago.
Your blood pressure is high, but it's not in a dangerous range at the pesent time. You need to keep an eye on it. It may need treating in the future. The prednisone may be contributing to your feelings of anxiety a little. It's very common for prednisone to cause a little bit of a jittery feeling. The anxiety may be improved when you can start lowering the prednisone dose.